MathSciNet Relay Station
MathSciNet bibliographic data
MR2379786 (2009a:52012) 52B20 (05A15 52B45)
Liu, Fu Ehrhart polynomials of lattice-face polytopes. Trans. Amer. Math. Soc. 360 (2008), no. 6, 3041–3069.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement